# SDR UPS05244730

- Difficulty date: June 10, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Support Bracket
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LE FLAP ACTUATOR O/B SUPPORT BRACKET CRACKED AT UPPER FWD CORNER.  BRACKET FABRICATED AND REPLACED IAW SRM 51-20-1, 51-30-02 AND DRAWING 65 -16269.
